EconPapers    
Economics at your fingertips  
 

Sobolev space theory of SPDEs with continuous or measurable leading coefficients

Kyeong-Hun Kim

Stochastic Processes and their Applications, 2009, vol. 119, issue 1, 16-44

Abstract: We study stochastic partial differential equations with variable coefficients defined on and bounded C1 domains. For equations with continuous leading coefficients we give existence and uniqueness results in Lq(Lp)-spaces, where it is allowed for the powers of summability with respect to space and time variables to be different. For equations with measurable leading coefficients we give unique solvability in Lp-spaces.

Keywords: Stochastic; partial; differential; equations; Lq(Lp)-theory; Lp-theory; Sobolev; spaces; with; weights; Measurable; coefficients (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(08)00017-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:119:y:2009:i:1:p:16-44

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:119:y:2009:i:1:p:16-44